Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 8, Pages 509-516
http://dx.doi.org/10.1155/S0161171201004999

Algebraic and categorical properties of r-ideal systems

Department of Mathematics, University of Patras, Patras 26500, Greece

Received 19 April 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aleka Kalapodi and Angeliki Kontolatou, “Algebraic and categorical properties of -ideal systems,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 8, pp. 509-516, 2001. https://doi.org/10.1155/S0161171201004999.